# SDR DALA2024011200521

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 EXCESSIVE PLAY OB LINK FLAP TRACK 2 AND FLAP TRACK 3 ON RH WING. CORRECTIVE ACTION: INSTALLED NEW WASHER OB LINK FLAP TRACK 2 AND FLAP TRACK 3 ON RH WING AS PER A320 FAM AMM 57-55-11-000-001-A. (0150056)
